For fever, headaches, body aches, blocked nose and sore throat
Lower Age Limit: Advisory 12 YearsStorage Information
Do not store above 25?C
AmbientPreperation and Usage
How to take: For oral use. The capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and children aged 12 or over: Two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses. Do not exceed 6 red and yellow capsules in any 24 hours. Two blue and red capsules to be taken at night.
Do not exceed 8 capsules in total in any 24 hours. Do not give to children under 12 years.
Do not exceed the stated dose. Keep out of the reach and sight of children.
Consult you pharmacist or doctor if: you are pregnant, you are being prescribed medicine, or are allergic to any of the ingredients, If symptoms persist consult your doctor.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take if: allergic to any ingredients, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Net Content: 24 x CapsulesIngredients
Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25 mg, Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg
Please Note: Whilst we make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.